# SDR DHL97722006

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IRRITATING OIL BASED SMELL IN COCKPIT.  SUSPECT TO BE FROM F/O SEAT.  CLEANED EXCESS SEAT LUBRICANT FROM COCKPIT FLOOR AT F/E AND F/O SEAT PER BMM.
